Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Uneasines and vomitting, no period after having sex. Had mensovit. Can it be pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
dr my girl friend was not gettng period after having sex since last 15days and we took pregncy text it was showing -ve and yestrday she had mensovit to get period but its not getting and she is feeling some kind of uneasines and vomitted. .please advice
Posted Wed, 15 May 2013 in Pregnancy
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
You can be assured that pregnancy isn't a factor here.
You have done pregnancy test and it is negative.
The other reasons of delayed periods may be hormonal imbalance, emotional upset, anxiety, stress, or other medical conditions that affect the ovaries, uterus, hypothalamus, or pituitary gland. Hypothyroidism, polycystic ovarian syndrome or less frequently a pituitary tumor causing high prolactin levels or a hypothalamic disease are other causes that may be the cause here as pregnancy is ruled out.
Please visit a gynecologist to undergo physical check up and also to undergo relevant investigations required in this case to find out the cause so that treatment can be given accordingly.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Uneasines and vomitting, no period after having sex. Had mensovit. Can it be pregnancy? 6 hours later
Hi Dr, yestrday night she cudnt sleep due to back pain and un easiness.We are very much worried please advice what to do now,is it because of mensovit??and how long it will take..
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for writing again.
The pain in the back could be due to her impending periods. You can wait for 3-4 days more and if the periods do not start then consult a gynecologist to get hormonal tablets prescribed.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor